MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920517
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "a leak was observed on the replaceable hub connector and the fixation ring at the end of insertion after the connecting the 2 parts.The user reported that it was impossible to fully connect the 2 parts.Therefore , the user had to use a replacement kit to finish the procedure, causing delay.No other problem reported.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Section d.4.Unique identifier (udi)# corrected from (b)(4).The customer provided one photo for analysis; the photo shows a disassembled hemodialysis connector.The customer returned one hemodialysis catheter connector, including the threaded com-pression cap and compression sleeve, for analysis.The catheter body was not returned for analysis.It was observed that the compression cap was not fully threaded onto the connector.The cap and compression sleeve were removed and replaced, and the cap was able to be fully threaded to the connector.After failing functional testing, a leak was observed where the metal prongs meet the juncture hub of the connector assembly.A leak test was performed on the connector assembly.With the distal ends of the metal prongs occluded, water was injected using a lab inventory 10ml syringe through each of the extension lines.When injecting water through both lumens, a leak was observed at the connection point between the metal prongs and the juncture hub.A device history record re-view was performed with no relevant findings.The instructions-for-use (ifu) provided with the kit informs the user "ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation." the customer report of a connector leak was confirmed through complaint investigation of the returned sample.A leak was observed at the connection point between the juncture hub and the metal prongs.Based on the condition of the returned device and the customer description, manufacturing caused or con-tributed to this event.Non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19653574
Report Number9680794-2024-00630
Device Sequence Number6914306
Product Code MSD
UDI-Device Identifier00801902096302
UDI-Public00801902096302
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberIPN920517
Device Catalogue NumberCS-15232-X
Device Lot Number33F23K0171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown